# SDR USAA2014123000013

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 48,182 hours, 20,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR WONT ARM.  REMOVED FLIGHT ATTENDANTS SEAT BELT FROM 2L DOOR & OPERATIONS CHECKED NORMAL.
